MAUDE Adverse Event Report: LIFECELL STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 25, FIRM; MESH, SURGICAL

LIFECELL STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 25, FIRM; MESH, SURGICAL
Catalog Number 2025002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Adhesion(s) (1695); Bacterial Infection (1735); Hernia (2240)
Type of Reportable Event Serious Injury
Event or Problem Description
Limited information was reported through a legal event that a patient was implanted with strattice on (b)(6) 2013.The form also indicates that on an unspecified date, the strattice implant had been ¿removed or revised¿.No information was provided on the indication for the initial surgery or the reason for the removal or revision.
 
Additional Manufacturer Narrative
This legal event is being reported as serious injury due to the reported recurrence with surgical intervention.The lot associated with this event was not reported and remains unknown; therefore an internal investigation into the device history records could not be performed.No strattice devices were returned for evaluation.Based on the limited information, including no identification of the lot number, and without relevant patient factors, a relationship between the event and the strattice could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.
 
Event or Problem Description
This is follow up#1 to report on 07/dec/2023, pmqa received notification from legal that the plaintiff profile form was received associated with this event.As per the ppf form, the patient underwent an ¿incisional hernia¿ repair and was implanted with strattice device lot sp100183-149 on (b)(6) 2015.The patient underwent an "exploratory laparotomy, lysis of adhesions, explantation of residual mesh, repair of recurrent incisional hernia with mesh, and placement of incisional prevena wound vac (nondurable)¿ on 07/mar/2019.As per the ppf form, the patient claims the implantation and failure of the mesh caused ¿pain, recurrence, adhesions, placement of wound vac, abscess, emotional injuries with and without treatment, infection, inflammation, and intervention and mesh removal surgery¿.The form lists the conditions that were treated were ¿pain, recurrence, adhesions, placement of wound vac, abscess, emotional injuries with and without treatment, infection, inflammation, and intervention and mesh removal surgery¿ with approximate dates of treatment as 07/mar/2019.The ppf form also indicates the patient was implanted with a non-abbvie device, "bard soft mesh¿ lot# hucy0480 during the (b)(6) 2019 procedure.As reported in the initial: limited information was reported through a legal event that a patient was implanted with strattice on (b)(6) 2013.The form also indicates that on an unspecified date, the strattice implant had been ¿removed or revised¿.No information was provided on the indication for the initial surgery or the reason for the removal or revision.
 
Additional Manufacturer Narrative
This legal event is being reported as serious injury due to the reported recurrence with surgical intervention.A review of the device history record for strattice lot sp100183 has been initiated.If any new, changed or corrected information is noted, a supplemental report will be submitted.No strattice devices were returned for evaluation.This is a known potential adverse event addressed in the product labeling.Without relevant patient factors, a relationship between the strattice and this event could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.

Brand Name
STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 25, FIRM
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
1 millennium way
branchburg NJ 08876
Manufacturer (Section G)
LIFECELL
1 millennium way
branchburg NJ 08876
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key18043996
Report Number1000306051-2023-00258
Device Sequence Number8077535
Product Code FTM
UDI-Device Identifier00818410010157
UDI-Public00818410010157
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K070560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2016
Device Catalogue Number2025002
Device Lot NumberSP100183
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/07/2023
Initial Report FDA Received Date10/31/2023
Supplement Report FDA Received Date12/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/28/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO INFORMATION REPORTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale